MathSciNet Relay Station
MathSciNet bibliographic data
MR2111391 35Q72 (35B40 74H20 74H25 74K10)
Menezes, Silvano D. B.; de Oliveira, Eliane A.; Pereira, Ducival C.; Ferreira, Jorge Existence, uniqueness and uniform decay for the nonlinear beam degenerate equation with weak damping. Appl. Math. Comput. 154 (2004), no. 2, 555–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement